# SDR DALA2019100205639

- Difficulty date: September 29, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED VISUAL INSPECTION ON REMOVED FWD INBD DRAG FITTING,  PERFORMED IAW ETI-57-19-111 REV 1 STEP 5 AND DAMAGE ON THREE HOLES ADJACENT TO PREVIOUS REAMED HOLES WERE FOUND.  REPAIRED IAW ER/A 581720-14AD REV ORIG SECTION 1, PERMANENT REPAIR,  AND ETI-57-19-102 REV 15.
